In 1981, Peter Hess established a multiplicity result for solutions of boundary-value problems for nonlinear perturbations of the Laplace operator. The sufficient conditions given were later shown to be also necessary by Dancer and the second author. In this paper, we show that similar (and slightly more general) results hold when the Laplace operator is replaced by the $p-$Laplacian. Some applications to singular problems are given, as well.
"On positive solutions of quasilinear elliptic equations." Differential Integral Equations 22 (9/10) 829 - 842, September/October 2009.